6 yr olds Asthma medicine reactionDear Doctors,
My 6 yr old was taking Astha Aid tablets - 1 tablet 3 times a day for his Asthma problem. Within one week of starting on it , he developed a rash on his body. The doctor said it is a good sign and it means his body is responding to the medicine. (Same is also mentioned in the medicine pamphlet) So he advised to reduce the dosage to one tablet per day and now stop it altogether. In all , he has taken the tablet for one month.
My question is if his reaction can be perceived as a definite cure or is there a chance that his wheezing / breathlessness attacks will recur once I stop the tablet.
History : He has had wheezing and breathing problems whenever he had a cold or viral infection the past few months.This is only from past one year, after moving to India from US. Usually 2-3 days after the cold starts he coughs continuously for a day followed by very fast breathing at night, flaring nostrils & pulling in stomach muscles to breathe. In the past 1 year, this has happened around 6-7 times.
There is no history of Asthma in the family , and he never had breathing problems when in US , although he used to get cold often.
Please advise on what the reaction to the medicine means . Thanks
shivani23 on 2009-11-17
I am not aware of the Astha Aid tablets. So, will not comment on that part.
On the recurrence aspect, if proper antimiasmatic remedies are not used then external environment may cause a relapse. That we can only wait and watch. If at all it relapses, with the present experience we are in a better position to handle the situation.
Hope this helps.
srisri last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.